MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Codes Detachment of Device or Device Component (2907); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis q ceiling system.While moving the ceiling stand from the patient transfer position to the table, the clamp that holds the hose for the ceiling stand came off and almost hit a physician in the head.We have no indications of any adverse effects on the health status of the persons involved.
 
Additional Manufacturer Narrative
Siemens completed the investigation of the reported issue.The investigation was performed based on expert discussions considering complaint description, customer service reports, and system history, and system log files.According to the initial provided information, a hose clamp that supports the main cable bundle on the ceiling fell.No health consequences were reported to this event.The hose clamp consists of two similar halves that are connected by a screw.One of the halves of the clamp weighs less than 100 grams with a dimension of 167 mm by 120 mm by 30 mm.Therefore, serious injury from a falling clamp is not to be expected.Unfortunately, the investigation did not provide a clear picture of why or how the clamp loosened.As the cable hose clamps are not normally exposed to increased forces, according to expert opinion most likely the mounting screw of the clamp holding the hose has come loose due to external forces (i.E., collision) and the clamp has then fallen off.The operator manual contains adequate instructions regarding collision prevention.To resolve the problem, the clamp was replaced as part of service activity.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The incident described in the reported event is not classified as a reportable adverse event after a thorough investigation because neither serious injury, death, nor unexpected prolonged hospitalization of the patient or other person occurred or is to be expected, even if the incident recurs.H11 corrected data: h6: the medical device problem code reported in the initial mdr submitted on september 5, 2023, should have been 2907.Code 4004 was reported in error.H6: the medical device problem code reported in the initial mdr submitted on september 5, 2023, should have been 2907.Code 4004 was reported in error.

Brand Name
ARTIS Q CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17682051
Report Number3004977335-2023-00104
Device Sequence Number6281501
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public04056869009988
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown